A theory of characteristic currents associated with a singular connection
Astérisque, no. 213 (1993), 272 p.
@book{AST_1993__213__1_0,
     author = {Harvey, F. Reese and Jun. Lawson, H. Blaine},
     title = {A theory of characteristic currents associated with a singular connection},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {213},
     year = {1993},
     language = {en},
     url = {http://www.numdam.org/item/AST_1993__213__1_0}
}
Harvey, F. Reese; Jun. Lawson, H. Blaine. A theory of characteristic currents associated with a singular connection. Astérisque, no. 213 (1993), 272 p. http://www.numdam.org/item/AST_1993__213__1_0/

[AB] M. F. Atiyah and R. Bott, A Lefscheiz fixed point formula for elliptic complexes, I, Ann. Math. 86 (1967), 374-407.

M. F. Atiyah and R. Bott, A Lefscheiz fixed point formula for elliptic complexes, II, Ann. Math. 88 (1968), 451-491.

[AH] M. F. Atiyah and F. Hirzebruch, The Riemann-Roch theorem for analytic embeddings, Topology 1 (1962), 151-166.

[BaFM] P. Baum, W. Fulton and R. Macpherson, Riemann-Roch for singular varieties, Publ. Math. IHES 45 (1975), 101-146.

[Be] B. Berndtsson, Cauchy-Leray forms and vector bundles, Ann. Scient. Ec. Norm Sup. 24 (1991), 319-337.

[BGS1] J.-M. Bismut, H. Gillet, and C. Soulé, Analytic torsion and holomorphic determinant bundles, I, II, III, Comm. Math. Physics 115 (1988), 49-78, 79-126, 301-351.

[BGS2] J.-M. Bismut, H. Gillet, and C. Soulé, Bott-Chern currents and complex immersions, Duke Journal 60 (1990), 255-284.

[BL] J.-P. Bourguignon and H. B. Lawson, Yang Mills theory: its physical origins and differential aspects in seminar on Differential Geometry edited by S.-T. Yau, Ann. Math. Studies 102, Princeton Univ. Press (1982), 395-421.

[Bo] R. Bott, A residue formula for holomorphic vector fields, J. Diff. Geom. 1 (1967), 311-330.

[BoC] R. Bott and S. S. Chern, Hermitian vector bundles and the equidistribution of the zeros of their holomorphic sections, Acta. Math. 114 (1968), 71-112.

[BV] N. Berline and M. Vergne, A computation of the equivariant index of the Dirac operator, Bull. Soc. Math. France 113 (1985), 305-345.

[C1] S. Chern, A simple intrinsic proof of the Gauss-Bonnet formula for closed Riemannian manifolds, Ann. Math. 45 (1944), 747-752.

[C2] S. Chern, On the curvature integra in a Riemannian manifold, Ann. Math. 46 (1945), 674-684.

[F] H. Federer, Geometric Measure Theory, Springer-Verlag, 1969.

[Fu] W. Fulton, Intersection Theory, Ergobnisse der Mathematik und ihrer Grenzgebiete 3, Folge, Band 2, Springer Verlag, Berlin-Heidelberg, 1984.

[GS] H. Gillett and C. Soulé, Characteristic classes for algebraic vector bundles with Hermitian metrics, I, II, Annals of Math. 131 (1990), 163-203, 205-238.

[GH] P. Griffiths and J. Harris, Principles of Algebraic Geometry, Wiley-Interscience, New York, 1978.

[H] F. R. Harvey, Spinors and Calibrations, Perspectives in Mathematics, vol. 9, Academic Press, San Diego, CA, 1990.

[HL1] F. R. Harvey and H. Blaine Lawson, Geometric Residue Theorems, to appear.

[HL2] F. R. Harvey and H. Blaine Lawson, A Theory of Characteristic Currents Associated with a Singular Connection - Part II, to appear.

[HP] F. R. Harvey and J. Polking, Fundamental solutions in complex analysis Part I, Duke Math. J. 46 (1979), 253-300.

[HS] F. R. Harvey and S. Semmes, Zero divisors of atomic functions, Ann. Math. 135 (1992), 567-600.

[Hi] F. Hirzebruch, Topological Methods in Algebraic Geometry, Springer-Verlag, 1966.

[LM] H. B. Lawson and M. Michelsohn, Spin Geometry, Princeton University Press, Princeton, New Jersey, 1989.

[L] Lojasiewicz, Sur de problème de la division, Warsaw Rozprawy Mathematyezne 22 (1961).

[MQ] V. Mathai and D. Quillen, Superconnections, Thom classes, and equivariant differential forms, Topology 25 (1986), 85-110.

[MS] J. Milnor and J. Stasheff, Characteristic classes, Annals of Math. Studies no. 76 (1974), Princeton Univ. Press.

[MW] M. Micallef and J. Wolfson, The second variation of area of minimal surfaces in four-manifolds, to appear in Math. Ann.

[Q] D. Quillen, Superconnections and the Chern character, Topology 24 (1985), 89-95.

[SS] L. M. Sibner and R. J. Sibner, A constructive proof of the Riemann-Roch theorem for curves, Contributions to Analysis (a collection of papers dedicated to Lipman Bers), 401-405, Academic Press, New York, 1974.

[W1] S. Webster, Minimal surfaces in a Kähler surface, J. DifF. Geom. 20 (1984), 463-470.

[W2] S. Webster, The Euler and Pontrjagin numbers of an n-manifold in C n , Comment. Math. Helv. 60 (1985), 193-216.

[W3] S. Webster, On the relation between Chern and Pontrjagin numbers, Contemp. Math. 49 (1986), 135-143.

[Wo] J. Wolfson, Minimal surfaces in Kähler surfaces and Ricci curvature, J. Diff. Geom. 29 (1989), 281-294.